You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1958-1959/5/3
Equations satisfied by the extremal star-like functions
Download
PDF
- Equations satisfied by the extremal star-like functions
Article
Original scientific text
Title
Equations satisfied by the extremal star-like functions
Authors
J. Zamorski
1
Affiliations
Wrocław, Poland
Annales Polonici Mathematici
1958-1959/5/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
285-291
Main language of publication
English
Published
1959
Exact and natural sciences
mathematics